# SDR SWIA201231141

- Difficulty date: June 25, 2012
- Submitted: July 2, 2012
- Operation: Air carrier
- Aircraft: N460SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7803
- Aircraft time: 22,820 hours, 18,306 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Condition: Defective
- Location: Lavatory
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AN ELECTRICAL SMELL IN LAVORATORY.  (FLT 4688)  REPLACED LAVORATORY LIGHT BALLAST IN REFERENCE TO AMM.
